# SDR SIMA20160311001

- Difficulty date: March 11, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 29,693 hours, 20,937 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Drain
- Condition: Dirty
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

CLIMBING THROUGH 12,000 FT, FLIGHT ATTENDANT 1 REPORTS AN UNUSUAL NOISE EMANATING FROM GALLEY AREA.  COULD HEAR IT OVER THE INTERCOM BUT DIDN’T HEAR ANYTHING BEFORE THE CALL.  THE NOISE CAUSED THE FLIGHT ATTENDANT TO STATE THAT HE FELT UNSAFE.  NOISE STOPPED ABOUT 5 MIN LATER.  RETURNED AS A PRECAUTION.  CLEANED GALLEY DRAIN VLV OF COFFEE GRAINS IAW CMM 25-32-97.
